# SDR CA991004035

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 206032409001
- Condition: Cracked
- Location: Tailboom
- Part time: 9,172 hours
- Component: 20603300411
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPPER LEFT TAILBOOM/FUSELAGE ATTACHMENT FITTING CRACKED AT FORWARD RIVET.
